New characterizations of von Neumann regular rings and a conjecture of Shamsuddin.

Título inglés New characterizations of von Neumann regular rings and a conjecture of Shamsuddin.
Título español Nuevas caracterizaciones de los anillos regulares de Von Neumann y una conjetura de Shamsuddin.
Autor/es Faith, Carl
Organización Dep. Mat. Rutgers Univ., New Brunswick (New Jersey), Estados Unidos
Revista 0214-1493
Publicación 1996, 40 (2): 383-385, 3 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A theorem of Utumi states that if R is a right self-injective ring such that every maximal ideal has nonzero annihilator, then R modulo the Jacobson radical J is a finite product of simple rings and is a von Neuman regular ring. We prove two theorems and a conjecture of Shamsuddin that characterize when R itself is a von Neumann ring, using a splitting theorem of the author on when the maximal regular ideal of a ring splits off.
Clasificación UNESCO 120105
Palabras clave español Teoría de anillos ; Ideal maximal ; Anillos de Von Neumann
Código MathReviews MR1425625
Icono pdf Acceso al artículo completo